# SDR 2019FA0000374

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: General aviation
- Aircraft: N642AC
- Make and model: Airbus A320-214
- Aircraft serial: 5278
- System (JASC): 3797 · Vacuum System Wiring
- Part: Wire Harness
- Condition: Incorrect
- Location: Vacuum Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND VACUUM GENERATOR POWER SUPPLY CABLES LABELLED WITH MASKING TAPE. 
AFTER GIVING IT A CLOSER LOOK, FOUND ALL CLAMPS NOT TIGHTENED, SEVERAL CLAMPS MISSING AND SOUND PROOFING NOT CORRECTLY INSTALLED.
THE COMPLETE WIRE HARNESS WAS INCORRECTLY INSTALLED AND HALF OF IT HANGING LOOSE. 
THIS COULD HAVE CAUSED CHAFING AND EVENTUALLY SHORT CIRCUITS (FIRE DANGER).
